Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 151, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 27, 2023, 7:34 PM EDT for Brooks County, Lanier County, Lowndes County, Georgia. It was in force for 71 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2023, 7:34 PM EDT (23:34 UTC)
- Expired
- Apr 27, 2023, 8:45 PM EDT
- In force
- 71 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brooks County, GA, Lanier County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 19 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:45 PM EDT | TSTM WND DMG | 3 Sse Quitman, GA | REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
| Apr 27, 7:45 PM EDT | TSTM WND DMG | 4 Ne Empress, GA | SEVERAL TREES DOWN ALONG MADISON HWY. |
| Apr 27, 7:56 PM EDT | TSTM WND DMG | 5 Nw Clyattville, GA | TREE DOWN ALONG ROCKY FORD RD. |
| Apr 27, 7:56 PM EDT | TSTM WND GST 58 | 4 Ssw Kinderlou, GA | AMBIENT WEATHER STATION GUSTED TO 58 MPH. |
| Apr 27, 7:57 PM EDT | TSTM WND DMG | 4 Sse Blue Springs, GA | TREE DOWN ACROSS ADAMS ROAD. |
| Apr 27, 8:12 PM EDT | TSTM WND DMG | Clyattville, GA | TREES DOWN IN THE CLYATTVILLE AREA. |
| Apr 27, 8:14 PM EDT | TSTM WND DMG | 1 Ne Valdosta Regional, GA | TREE DOWN NEAR HIGHPOINT AND BLAIRSTONE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:37 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
062
WUUS52 KTAE 272334
SVRTAE
GAC027-173-185-280045-
/O.NEW.KTAE.SV.W.0151.230427T2334Z-230428T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
734 PM EDT Thu Apr 27 2023
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Southern Lanier County in south central Georgia...
Lowndes County in south central Georgia...
Brooks County in south central Georgia...
* Until 845 PM EDT.
* At 734 PM EDT, a severe thunderstorm was located 7 miles southwest
of Quitman, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lake Park, Valdosta, Quitman, I-75 At Exit 16, Moody Air Force
Base, Remerton, Dasher, Morven, Barwick, Grooverville, Nankin,
Empress, Clyattville, Brooks Co A/p, I-75 At Exit 11, Dixie,
Naylor, Greenwood, Twin Lakes and Oaklawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 3087 8298 3085 8301 3085 8309 3080 8310
3080 8313 3077 8314 3063 8314 3066 8374
3093 8374 3097 8297
TIME...MOT...LOC 2334Z 263DEG 29KT 3072 8367
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD3 follow-up statements
670
WWUS52 KTAE 280003
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
803 PM EDT Thu Apr 27 2023
GAC027-173-185-280045-
/O.CON.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Lanier GA-Lowndes GA-Brooks GA-
803 PM EDT Thu Apr 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN LANIER...LOWNDES AND SOUTHEASTERN BROOKS COUNTIES...
At 802 PM EDT, a severe thunderstorm was located 7 miles southwest
of I-75 At Exit 16, or 9 miles east of Quitman, moving east at 35
mph. A wind gust of 58 mph has been measured about 4 miles south-
southwest of Kinderlou in Lowndes county.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Park, Valdosta, Quitman, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Morven, Naylor, Greenwood, Twin Lakes, Valdosta
Regional Airport, Kinderlou, I-75 At Exit 5, Nankin, Empress,
Clyattville, Brooks Co A/p, Blue Springs and I-75 At Exit 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3087 8298 3085 8301 3085 8309 3080 8310
3080 8313 3077 8314 3063 8314 3065 8359
3094 8364 3097 8297
TIME...MOT...LOC 0002Z 263DEG 29KT 3075 8340
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD427
WWUS52 KTAE 280019
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
819 PM EDT Thu Apr 27 2023
GAC027-280028-
/O.CAN.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Brooks GA-
819 PM EDT Thu Apr 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROOKS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Georgia.
LAT...LON 3087 8298 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3077 8314 3063 8314 3064 8336 3085 8335
3095 8335 3097 8297
TIME...MOT...LOC 0018Z 258DEG 26KT 3079 8330
$$
GAC173-185-280045-
/O.CON.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Lanier GA-Lowndes GA-
819 PM EDT Thu Apr 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN LANIER AND LOWNDES COUNTIES...
At 818 PM EDT, a severe thunderstorm was located over I-75 At Exit
16, or near Valdosta, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Moody Air Force Base, Remerton,
Dasher, Naylor, Greenwood, Twin Lakes, Valdosta Regional Airport,
I-75 At Exit 5, Clyattville, I-75 At Exit 11 and Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3087 8298 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3077 8314 3063 8314 3064 8336 3085 8335
3095 8335 3097 8297
TIME...MOT...LOC 0018Z 258DEG 26KT 3079 8330
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD106
WWUS52 KTAE 280035
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
835 PM EDT Thu Apr 27 2023
GAC173-185-280045-
/O.EXP.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Lanier GA-Lowndes GA-
835 PM EDT Thu Apr 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LANIER AND LOWNDES
COUNTIES WILL EXPIRE AT 845 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 3087 8298 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3077 8314 3063 8314 3064 8336 3085 8335
3095 8335 3097 8297
TIME...MOT...LOC 0035Z 263DEG 29KT 3080 8316
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:18 PM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 27, 3:18 PM EDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 318 PM EDT Thu Apr 27 2023 ...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THE WEEKEND... ...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY... .NEAR TERM... (Through Friday) Issued at 314 PM EDT Thu Apr 27 2023 Expansive area of convection continues to advance and develop eastward across southeast Alabama and the Florida Panhandle early this afternoon. Surface instability has been hampered in this region by the ample stratiform precip associated with the cluster of convection. However, there have been embedded elevated severe storms just to the west in Mobile's forecast area. There are also signs that convection in the far western Panhandle is becoming more linearly organized, possibly aided by the approach of a 500mb shortwave and associated speed max. Downstream, temperatures are gradually warming in the Panhandle, and warming more rapidly in the Big Bend and far SW Georgia. In this region, MLCAPE values are now in the 1000-1500j/kg range as stronger deep layer shear begins to encroach. In addition, the supercell currently approaching Bay County coast has been occasionally showing signs of low-level rotation. The environment ahead of this cell will be supportive of brief tornadoes as it moves onshore. As the afternoon wears on, expect the organizing convection in the western Panhandle to gradually intensify as it advances eastward into the more unstable airmass across the eastern Panhandle and Big Bend. Damaging wind gusts and brief tornadoes will continue to be the primary threats. However, severe hail will still be possible in isolated cells ahead of this line. Locally heavy rainfall will be continue to possible with stronger storms, producing rainfall rates of 1-2 inches per hour (with a few localized 3 inch/hour rates possible). Depending on the evolution of the cluster through the afternoon, localized flash flooding may be possible, especially in more flood-prone areas. This Intense/expansive area of convection will continue to move east across the region this evening. Eventually, model guidance does suggest that with the loss of daytime heating, storms should weaken. One interesting feature through the evening is how the outflow boundary spawns additional convection over the Gulf of Mexico overnight. Obviously, rain chances remain high through the evening, tapering down through the night. PoP grids were constructed into Friday favoring remnant convection developing along or near the leftover outflow from Thursday evening's convection. By Friday evening, the region will be between systems, with any active convection confined to the coastal waters. && .SHORT TERM... (Friday night through Saturday night) Issued at 314 PM EDT Thu Apr 27 2023 For the start of this term, most of the first round of storms will have moved out of the region and we will be gearing up for the next round during the day on Saturday. A potent shortwave will move into the Gulf States beginning Saturday, and will be pushing east during the day into Saturday night. Saturday afternoon will bring decent instability and shear ahead of a lifting warm front. Mid-level lapse rates for Saturday afternoon around 7C/Km. With all these ingredients, all hazards will be possible for Saturday's storms. Depending on the recovery following Friday's storms, we will have a better idea on the potential impacts and timing for Saturday, as the cold front from the west will eventually move through the region, following the passage of the warm front. As the cold front moves in closer, the lapse rates are expected to steepen. Because of the uncertainty with regards to timing, we can't be sure all the ingredients will line up at the right time to produce severe weather, hence the Marginal Risk by the SPC. But with further monitoring, confidence is expected to increase as we draw in closer. The warm front will be the determining factor for the rainfall. The WPC has highlighted most of the CWA in a Slight Risk (2 of 5) for Excessive Rainfall for Saturday. After the rain we would have received on Thursday and Friday, the remaining rainfall will fall on already saturated soils. This will lead to a flash flood threat for the heavier thunderstorms, as we also expect PWATs to be between 1.6-1.8 inches. Temperatures for the short term will be in the low to mid 80s, with the overnight lows in the mid 60s. && .LONG TERM... (Sunday through Wednesday) Issued at 314 PM EDT Thu Apr 27 2023 The last push of severe weather will be on Sunday as a strong cold front will pass through the region Sunday morning into the afternoon. Showers and thunderstorms ahead of the front have the potential to be severe, although the SPC has not highlighted any areas yet at this time. There may be some lingering showers remaining behind the front, depending on where the upper-level low tracks, as the rain could wrap around the low. By Monday, we will be in a troughing pattern as a surface high will build over the region. Afternoon temperatures will be in the low 80s with morning lows in the mid to upper 50s. && .AVIATION... (18Z TAFS) Issued at 143 PM EDT Thu Apr 27 2023 Widespread showers and storms, some which are forecast to become severe, will affect area terminals this afternoon. The greatest severe potential will be across Florida counties. Widespread IFR/LIFR conditions are forecast through the evening at ECP/TLH/DHN and these will spread east towards ABY and VLD by the evening hours. A break in severe weather is likely late tonight into the early part of the overnight hours but more severe weather is likely to develop. && .MARINE... Issued at 314 PM EDT Thu Apr 27 2023 Light to moderate southeasterly flow prevails through the end of the week across the marine area with several rounds of showers and thunderstorms. Some thunderstorms today could be strong to severe with strong winds, hail, and waterspouts. There may be some gusty winds behind the storms overnight tonight. A stronger system will move through the area late Saturday into Sunday, which may bring gusts to gale force. This is ultimately dependent on the track ans strength of the system, so this bears watching heading into the next few days. A cold front sweeps through the marine area late Sunday, bringing lighter northwest to west winds in its wake. && .FIRE WEATHER... Issued at 314 PM EDT Thu Apr 27 2023 Rounds of thunderstorms with heavy rainfall are expected over the next several days. With the amount of rain, fire weather really isn't much of a concern. Although, there may be a lull in thunderstorm activity Friday afternoon when Dispersion values will be above 75. The rain will return for Saturday through Sunday. && .HYDROLOGY... Issued at 314 PM EDT Thu Apr 27 2023 Increasing flash flood concerns across the region tonight and into Tuesday as a frontal boundary moves into the region and stalls. Already this afternoon, ongoing convection is producing localized heavy rainfall, with some accumulated 3 inch amounts already in SE Alabama. Storm motions are not especially fast, and with further development along the frontal boundary, the pattern is in place to support localized heavy/intense rainfall amounts. Even with this potential, confidence in any one spot getting sufficient rain to cause flash flooding is low, thus no flood watch is issued on this package. In the near term, the immediate concern is along the Florida Panhandle and SE Alabama border counties. While widespread totals in this area overnight could be around an inch, isolated maximum totals could be as high as 6 to 8 inches, should storms stall/train along the boundary. Into Sunday, while we await a shortwave trough to clear out the frontal boundary, widespread moderate to occasionally heavy rainfall is expected. Though areas in S GA and the Florida Big Bend have been relatively dry, the potential for cell training could overcome the localized dryness and lead to flash flooding. Beyond this initial rainfall event, concerns will shift to riverine flooding by the weekend in the ACF basin. While local rainfall will not be sufficient to cause flooding, heavy rainfall from near West Point GA eastward to Macon has sent considerable amounts of water down the Chattachoochee and Flint Rivers. The potential exists for minor river flooding late in the weekend along the Flint at Albany. Releases from West Point/Columbus/Walter F George will ultimately determine downstream flood potential in the lower Chattahoochee and into the Apalachicola. At this time range - stay tuned, but the water is headed downhill into our region and will be addressed in future forecasts. && .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. Spotters should safely report significant weather conditions and/or damage (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 66 84 67 82 / 80 70 40 80 Panama City 68 79 68 80 / 50 50 20 80 Dothan 64 83 63 81 / 60 40 20 70 Albany 64 83 63 84 / 80 50 30 60 Valdosta 65 83 65 84 / 90 60 40 80 Cross City 66 80 66 83 / 70 70 40 80 Apalachicola 68 77 68 76 / 70 80 30 90 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through late tonight for FLZ108-112-114. GA...None. AL...None. GM...None. && NEAR TERM...Camp/Godsey SHORT TERM...Montgomery LONG TERM....Montgomery AVIATION...Dobbs MARINE...Wool/Montgomery FIRE WEATHER...Montgomery HYDROLOGY...Godsey
In the hours before
Local storm report, Apr 27, 6:57 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
657 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 WNW KILLEARN LAKES 30.59N 84.25W
04/27/2023 LEON FL EMERGENCY MNGR
TREE DOWN ACROSS ROADWAY BANNERMAN AND
TEQUESTA.
&&
BASLocal storm report, Apr 27, 6:59 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
659 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG BRADFORDVILLE 30.57N 84.22W
04/27/2023 LEON FL EMERGENCY MNGR
TREE DOWN OVER ROADWAY.
&&
BASLocal storm report, Apr 27, 7:02 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
702 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 2 NNW MISSION SAN LUIS 30.47N 84.34W
04/27/2023 LEON FL EMERGENCY MNGR
TREES DOWN ON TRIMBLE ROAD.
&&
BASLocal storm report, Apr 27, 7:04 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TORNADO 4 SSW DAWESVILLE 30.87N 84.03W
04/27/2023 THOMAS GA 911 CALL CENTER
COUNTY DISPATCHER REPORTS TREES DOWN NEAR
WHERE TDS WAS OBSERVED ON KTLH RADAR.
&&
WDLocal storm report, Apr 27, 7:06 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
706 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 3 ESE ORCHARD POND 30.58N 84.28W
04/27/2023 LEON FL EMERGENCY MNGR
TREES DOWN MERIDIAN AND ORCHARD POND.
&&
BASLocal storm report, Apr 27, 7:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
727 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG CRAWFORDVILLE 30.18N 84.38W
04/27/2023 WAKULLA FL 911 CALL CENTER
911 DISPATCH REPORTS NUMEROUS TREES DOWN
ACROSS THE ENTIRE COUNTY DUE TO SEVERE
STORMS MOVING THROUGH.
&&
WDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:18 PM EDT | Tornado Warning | TAE | Thomas | 27 min |
| Apr 27, 6:42 PM EDT | Tornado Warning | TAE | Brooks, Colquitt, Thomas | 33 min |
| Apr 27, 7:00 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.